Heidi, My doctor told me thursday that the vascular headaches I've been having might be side-effects of CellCept. It's almost laughable. All the meds we take care of to help with this awful disease and we often don't know if the problems we're having are from the disease or the meds we take. I hope you get to the bottom of yours. CellCept is a wonderful drug and made me feel so much better, but the side-effects can be awful. In my case, my kidney function was being compromised. I'm glad the tylenol has helped and hope your white blood count gets back to normal once you decrease your CellCept.
Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision, migraines.
cellcept 1,000mg, neurontin 1,200 mg, prednisone 5mg, plaquenil 400mg, synthroid .15mg, triamterene 37.5mg, tramadol prn, lunesta 3 mg, actonel, tri-est (compounded estrogen) 7.5 mg, imitrex, cymbalta 30mg, multivitamin, calcium w vit D, fish oil, aspirin